Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Rashes on legs. Itchy. Redness. No help with ointments. Sexually active. What could it be?

Hey, Last weeks some small rashes appeared on my legs ( where my balls skin touches the legs) it was small but got bigger and now is the size of for finger( exactly where the skins interact ) It is itchy and in the middle of it looks brown around this re area are red pimples . i used *fucidin and * Clotrimazole for few days but they only solve the itchiness, but cant see the red area get any better, i shall mention that i am sexually Active. and i realized this rashes since last friday after a Boat party and then after party was on the beach side...
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

It seems that you are having candidal intertrigo.

It is a fungal infection caused by candida albicans.

It is a contagious disease.

Anti fungal tablets and cream will improve the disease.

keep the affected area dry.

Avoid soap bath.

You can use dettol for bath.

I hope you will be benefitted.


Dr. Ilyas Patel MD
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor